| Catalog Number |
254511455 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that reamer got stuck in tower.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- according to the information received, it was reported that reamer got stuck in tower.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device does not found signs of jammed at the att fb tib drill bushing por.However, the device was slightly deformed at the proximal section of the slide assembly where it slides the reamer.The observed damage can be mostly traced to an unintended use error by improper technique, misuse, or excessive force applied in an off-axis position, leading to the observed damage.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.A dimensional inspection was not performed since it was not applicable to the complaint condition.Functional test was performed and revealed that the att fb center tib drill por could not be fully assembled in att fb tib drill bushing por.The inability to assemble was attributed to the condition of the tip and orifice.The overall complaint was confirmed as the observed condition of the att fb tib drill bushing por would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d9.Corrected: h3.